| Model Number |
N/A |
| Health Effect - Clinical Code |
Nerve Damage (1979)
| Date of Event |
01/28/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The manufacturer received other source of documents for review.Where lot numbers were received for the devices, the device history records were reviewed and found to be conforming.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.(b)(4).
Event or Problem Description
Patient was implanted on an unknown side and experienced radial nerve palsy.The device remains implanted.No revision surgery is planned.
Additional Manufacturer Narrative
Event description: it was reported that patient experiences radial nerve palsy.The ncb plate remains implanted.Review of received data: no medical data relevant to the case has been received.- due diligence: no further due diligence required as all required information to support the conclusion is available or was already requested.Product evaluation: no product was returned as it remains implanted; therefore, visual and dimensional evaluation could not be performed.Review of product documentation: - device purpose: all involved devices are intended for treatment.- product compatibility: the product combination was approved by zimmer biomet.- dhr review: review of the device history records identified no deviations or anomalies during manufacturing.- instruction for use (ifu): the applicable instruction for use was reviewed.However, since no surgical report was received it was not possible to compare and evaluate possible contributing factors.Conclusion: it was reported that patient experiences radial nerve palsy.The ncb plate remains implanted.No x-rays to evaluate the implant position and other possible contributing factors were received.Patient factors that may have contributed to the reported event and relevant medical history are unknown.Due to the lack of information it was not possible to investigation if and to what extend the implanted product may have contributed to the reported event based on the investigation the reported event cannot be confirmed.The quality records show that all specified characteristics have met the specifications valid at the time of production.Therefore, the investigation did not identify a nonconformance or a complaint out of box (coob).Based on the given information and the results of the investigation, we were not able to identify a specific root cause for this issue.The need for corrective measures is not indicated and zimmer switzerland manufacturing gmbh considers this case as closed.Zimmer biomet's reference number of this file is (b)(4).The following reports are associated with this event: 0009613350-2020-00613-2 0009613350-2020-00612-2 0009613350-2021-00031-1 0009613350-2021-00029-1 0009613350-2021-00034-1 0009613350-2021-00032-1 0009613350-2021-00030-1 0009613350-2020-00614-1.
Event or Problem Description
Investigation has been completed.